Statistical distribution in media disturbed by alien particles
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1065-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a14,
author = {Yu. V. Gurikov},
title = {Statistical distribution in media disturbed by alien particles},
journal = {Doklady Akademii Nauk},
pages = {1065--1068},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a14/}
}
Yu. V. Gurikov. Statistical distribution in media disturbed by alien particles. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1065-1068. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a14/